English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Igusa-type functions associated to finite formed spaces and their functional equations

MPS-Authors
/persons/resource/persons236409

Voll,  Christopher
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

voll_igusa_oa_2009.pdf
(Any fulltext), 388KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Klopsch, B., & Voll, C. (2009). Igusa-type functions associated to finite formed spaces and their functional equations. Transactions of the American Mathematical Society, 361(8), 4405-4436. doi:10.1090/S0002-9947-09-04671-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-26AD-F
Abstract
There is no abstract available